MathSciNet Relay Station
MathSciNet bibliographic data
MR543882 (80h:47004) 47A10
Conway, John B.; Morrel, Bernard B. Operators that are points of spectral continuity. Integral Equations Operator Theory 2 (1979), no. 2, 174–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement